


default search action
"Proof of Chvátal's conjecture on maximal stable sets and maximal ..."
Xiaotie Deng, Guojun Li, Wenan Zang (2004)
- Xiaotie Deng
, Guojun Li, Wenan Zang:
Proof of Chvátal's conjecture on maximal stable sets and maximal cliques in graphs. J. Comb. Theory B 91(2): 301-325 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.
